Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Aug 4, 2011, 12:13 PM CDT for Izard County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 12:13 PM CDT (17:13 UTC)
- Expired
- Aug 4, 2011, 1:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
County Izard County, AR
The radar
The Little Rock radar (KLZK), 160 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
688 WWUS84 KLZK 041713 SPSLZK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1213 PM CDT THU AUG 4 2011 ARZ005-006-014-015-041800- BAXTER AR-FULTON AR-IZARD AR-STONE AR- 1213 PM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN STONE...NORTHERN IZARD...SOUTHWESTERN FULTON AND EASTERN BAXTER COUNTIES UNTIL 100 PM CDT... AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUKA...OR 16 MILES SOUTHEAST OF MOUNTAIN HOME...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WIDEMAN... SALEM ARPT... RODNEY... PINEVILLE... OXFORD... NORFORK DAM... CALICO ROCK... BYRON... BEXAR... WISEMAN... WILD CHERRY... WHEELING... VIOLET HILL... UNION... MITCHELL... LARKIN... JORDAN... DOLPH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3640 9183 3612 9176 3610 9221 3628 9226 TIME...MOT...LOC 1713Z 257DEG 18KT 3621 9212 $$ /44
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 4, 11:20 AM CDT, 53 minutes earlier.
Area forecast discussion, Aug 4, 11:20 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1120 AM CDT THU AUG 4 2011 .UPDATE... FAIRLY MAJOR OVERHAUL TO THE FCST TODAY AS ELEVATED CONVECTION CONTINUES OVER PARTS OF NW AR. IT APPEARS THAT THE MAIN COMPOSITE COLD FRONT/OUTFLOW BNDRY NOW SITS FROM JUST S OF A BATESVILLE TO FORT SMITH LINE WITH ANOTHER OUTFLOW BNDRY NOTED IN CEN AR. NORTH OF THE AFOREMENTIONED COLD FRONT...TEMPS WILL LIKELY STRUGGLE TO REACH ABOVE 95F. ACROSS THE I40 CORRIDOR...THE SHALLOW OUTFLOW BNDRYS SHOULD MIX BACK OUT BY THIS AFTERNOON THOUGH RESIDUAL MSTR CONVERGENCE/ DIFFERENTIAL HEATING ALONG THIS BNDRY COULD BE A FOCUS FOR AFTERNOON CONVECTION. GIVEN THE DAMAGE INCURRED WITH STORM COLLAPSES YDAY...HAVE ADDED SVR MENTION TO THE AFTERNOON HRS TODAY FOR ANY STORM THAT FORMS. ALL HEAT HEADLINES HAVE BEEN LEFT INTACT AS THE COOLER HIGHS IN THE NORTH WILL BE COUNTERBALANCED BY MUCH HIGHER DEWPTS. UPDATED GRIDS/ZONES ARE OUT. && .PREV DISCUSSION... /ISSUED 645 AM CDT THU AUG 4 2011/ AVIATION... ISOLATED THUNDERSTORMS WILL BE NOTED THIS MORNING IN THE NORTHERN HALF OF THE STATE. OTHERWISE...THERE WILL BE A LOT OF HIGH CLOUDS/SOME MIDDECK TODAY...WITH CUMULUS FORMING BETWEEN 5000 AND 6000 FEET. MORE ISOLATED STORMS WILL DEVELOP DURING THE HEAT OF THE AFTERNOON BEFORE DIMINISHING TOWARD SUNSET. A FRONT WILL BE NEAR THE ARKANSAS AND MISSOURI BORDER TONIGHT. THE FRONT IS EXPECTED TO BECOME ACTIVE...WITH ISOLATED TO SCATTERED THUNDERSTORMS POPPING UP ACROSS THE NORTHERN HALF OF THE STATE. OUTSIDE OF WHERE STORMS FORM...VFR CONDITIONS ARE EXPECTED. WINDS TODAY WILL VARY FROM SOUTHEAST TO SOUTHWEST AT 6 TO 10 MPH. WINDS TONIGHT WILL BE LIGHT AND VARIABLE. (46) SHORT TERM...TODAY THROUGH SUNDAY THE MAIN FOCUS WILL AGAIN BE THE DANGEROUSLY HOT CONDITIONS EXPECTED THROUGH THIS EVENING...AND OVER THE NEXT SEVERAL DAYS... MANY RECORDS WERE EITHER TIED OR BROKEN ON WED...WITH THE HOTTEST TEMPS EVER SEEN AT SOME LOCATIONS SINCE RECORDS HAVE BEEN KEPT. LUCKILY...A REPEAT PERFORMANCE IS NOT EXPECTED THIS AFTERNOON...THOUGH IT WILL BE VERY CLOSE AS VERY HOT CONDITIONS ARE EXPECTED. 850MB TEMPS WILL BE SLIGHTLY COOLER THIS AFTERNOON...AND WITH THE FRONTAL BOUNDARY STALLED OVER PORTIONS OF THE STATE...ADDED MOISTURE WILL KEEP HIGHS FROM REACHING THE LEVELS SEEN ON WED. HOWEVER...DO EXPECT TEMPS TO WARM SIGNIFICANTLY TO OVER 100 DEGREES AT MOST LOCATIONS. TEMPS NEAR OR JUST ABOVE 110 WILL STILL BE POSSIBLE...ESPECIALLY ALONG THE AR RIVER VALLEY REGION FROM LITTLE ROCK AND POINTS WEST. OTHER AREAS WITH TEMPS NEAR 110 WILL BE ACROSS FAR WRN AND SWRN SECTIONS OF THE CWA. THIS IS THE REGION THAT HAS BEST POTENTIAL FOR DRYING OUT THIS AFTERNOON...WITH DEWPTS LIKELY TO DROP INTO THE 60S...EVEN SOME 50S POSSIBLE. HEAT INDICES WILL LIKELY APPROACH OR EXCEED 115 ACROSS MUCH OF THE CWA...SO HAVE KEPT ONGOING EXCESSIVE HEAT WARNING...AS WELL AS EXPANDING THE COVERAGE TO THE ENTIRE CWA. PRECIP CHANCES WILL BE SLIGHTLY HIGHER THAN YESTERDAY...WITH THE FRONTAL BOUNDARY STALLED ACROSS THE STATE...GENERALLY FROM NW AR INTO EAST CENTRAL AR. THIS WILL KEEP ISOLATED TO SCT SHRA/TSRA POSSIBLE ACROSS MUCH OF THE CWA...WITH THE BEST CHANCES REMAINING ACROSS NRN AND NERN SECTIONS OF THE STATE. ANY STORM THAT DOES FORM WILL HAVE THE POTENTIAL TO BECOME SVR...WITH DAMAGING WINDS THE MAIN THREAT. HOT CONDITIONS WILL PERSIST THROUGH THE WEEKEND...THOUGH A SLIGHT COOLING TREND IS EXPECTED AS THE UPPER RIDGE RESPONSIBLE FOR THE EXTREME HEAT FLATTENS...AND BEGINS SHIFTING SLOWLY WEST. EVEN SO...EXPECT HIGHS TO RANGE FROM THE UPPER 90S TO AROUND 106-108 FRI...COOLING DOWN TO THE MID 90S TO AROUND 104 BY SUN. HAVE EXTENDED HEAT ADV THROUGH SUN EVENING...THOUGH WILL KEEP A CLOSE EYE ON POTENTIAL UPGRADE TO WARNING FOR PORTION OF THE CWA FOR FRI. KEEP MENTION OF POPS ACROSS AT LEAST SOME PORTION OF THE CWA THROUGH MUCH OF THE REST OF THE SHORT TERM AS WELL. LONG TERM...MONDAY THROUGH WEDNESDAY IT APPEARS HIGH PRESSURE WILL BUILD OVER THE SOUTHWEST UNITED STATES...WHICH WILL CREATE A NORTHWEST WIND FLOW ALOFT. THIS WILL DRIVE A COLD FRONT INTO ARKANSAS...WITH THE FRONT EXPECTED TO STALL. THIS WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY. IT WILL BE A LITTLE COOLER...ESPECIALLY IN NORTHERN/EASTERN SECTIONS OF THE STATE AWAY FROM THE HIGH. READINGS IN THESE AREAS WILL BE CLOSE TO NORMAL. ABOVE NORMAL TEMPERATURES REMAIN IN THE FORECAST ACROSS THE SOUTH/WEST. HOWEVER...READINGS WILL NOT BE A HOT AS EXPERIENCED IN THE SHORT TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 96 79 97 79 / 30 30 30 20 CAMDEN AR 110 81 107 81 / 10 10 20 10 HARRISON AR 95 76 100 76 / 70 30 30 20 HOT SPRINGS AR 107 81 106 81 / 30 30 20 10 LITTLE ROCK AR 106 82 104 80 / 40 40 20 10 MONTICELLO AR 106 82 106 81 / 10 10 20 10 MOUNT IDA AR 106 79 106 79 / 30 40 20 10 MOUNTAIN HOME AR 95 77 98 77 / 60 30 30 20 NEWPORT AR 99 79 97 79 / 30 30 30 20 PINE BLUFF AR 108 82 105 81 / 20 20 20 10 RUSSELLVILLE AR 104 80 106 80 / 60 40 20 10 SEARCY AR 102 80 101 79 / 40 40 30 20 STUTTGART AR 105 80 103 79 / 40 40 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SUNDAY FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && UPDATE...63
Hazardous weather outlook, Aug 4, 5:00 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU AUG 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT CONDITIONS. TEMPERATURES WILL MOSTLY RANGE FROM 100 TO 110 DEGREES...AND WILL EXCEED 110 DEGREES IN PLACES. THESE READINGS COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY DANGEROUS HEAT INDEX VALUES FROM 110 TO 120 DEGREES. AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS WILL BE ONE OF THE HOTTEST DAYS OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE UNITED STATES. ANY THUNDERSTORMS TODAY WILL BE ISOLATED. HOWEVER...THE STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN CONCERN. GUSTS COULD EXCEED 70 MPH...WHICH IS STRONG ENOUGH TO DOWN TREES AND POWER LINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY MONDAY. THE FRONT IS EXPECTED TO STALL TUESDAY AND WEDNESDAY. PRECEDING THE FRONT...IT WILL REMAIN HOT INTO THE WEEKEND...WITH ABOVE NORMAL TEMPERATURES IN THE FORECAST AND HEAT INDEX VALUES OVER 105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS THROUGH SUNDAY. ONCE THE FRONT ARRIVES EARLY NEXT WEEK...IT WILL NOT BE QUITE SO HOT. TEMPERATURES WILL BE CLOSER TO NORMAL...ESPECIALLY IN NORTHERN AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE. SURROUNDING THE FRONT...THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTH AND EAST...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Local storm report, Aug 4, 9:21 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 W QUITMAN 35.38N 92.23W
08/03/2011 CLEBURNE AR EMERGENCY MNGR
DAMAGE OCCURRED IN THE 800 AND 900 BLOCKS OF ARKANSAS 124
ABOUT 1.5 MILES WEST OF QUITMAN. EIGHT HOUSES HAD ROOF
DAMAGE. EIGHT SHEDS...THREE BARNS...AND TWO SHOP
BUILDINGS WERE DAMAGED.
&&
28Special weather statement, Aug 4, 9:48 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 948 AM CDT THU AUG 4 2011 ARZ023-031-032-041535- CONWAY AR-FAULKNER AR-VAN BUREN AR- 948 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHERN FAULKNER AND NORTHEASTERN CONWAY COUNTIES UNTIL 1030 AM CDT... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF MONEY MTN...OR 14 MILES SOUTHWEST OF CLINTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GREERS FERRY LAKE... WHIPPLE... TWIN GROVES... MIDDLETON... FAIRFIELD BAY MARINA... FAIRBANKS... DAMASCUS... CLAUDE... CHOCTAW REC AREA... CHOCTAW... CATHOLIC POINT... SOUTHSIDE... MORGANTON... FORMOSA... CULPEPPER... CENTER RIDGE... BEVERAGE TOWN... BEE BRANCH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3563 9227 3535 9227 3530 9264 3546 9270 TIME...MOT...LOC 1448Z 248DEG 19KT 3541 9255 /44
Local storm report, Aug 4, 10:08 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 10 SSW DOWNTOWN LITTLE 34.60N 92.30W
08/03/2011 PULASKI AR NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN ALONG THE
PULASKI/SALINE COUNTY LINE IN THE SHANNON HILLS AREA.
&&
28Special weather statement, Aug 4, 10:13 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1013 AM CDT THU AUG 4 2011 ARZ022-031-041545- CONWAY AR-POPE AR- 1013 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND CENTRAL CONWAY COUNTIES UNTIL 1045 AM CDT... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF CARGILE LAKE...OR 6 MILES NORTHWEST OF MORRILTON...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MORRILTON... ST. VINCENT... SOLGOHACHIA... LANTY... HILL CREEK... HATTIEVILLE... HAPPY BEND... BLICK... WONDERVIEW... OVERCUP... KENWOOD... ECONOMY... BLACKWELL... WILDCAT MTN... WESLEY CHAPEL... SPRING MEADOWS... OLD HICKORY... NORTHVIEW SUBDVN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 112. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3541 9268 3518 9258 3511 9286 3527 9295 TIME...MOT...LOC 1514Z 246DEG 13KT 3523 9280 /44
Local storm report, Aug 4, 11:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1134 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG POUGHKEEPSIE 36.08N 91.48W
08/03/2011 SHARP AR PUBLIC
PUBLIC REPORTED THAT MAJOR ROOF DAMAGE TO STRUCTURES
OCCURED INCLUDING ROOFING BEING PEELED OFF OF HOUSES AND
SHEDS. SEVERAL SHEDS WERE LIFTED OFF THEIR FOUNDATION AND
THROWN INTO FENCES. CHICKEN HOUSE WAS NEARLY DESTRYOED BY
STRAIGHT LINE WINDS. POWER POLES AND LIGHT POLES WERE
SNAPPED IN HALF AS WELL AS TREES BEING UPROOTED.
&&
227Special weather statement, Aug 4, 12:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1213 PM CDT THU AUG 4 2011 ARZ005-006-014-015-041800- BAXTER AR-FULTON AR-IZARD AR-STONE AR- 1213 PM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN STONE...NORTHERN IZARD...SOUTHWESTERN FULTON AND EASTERN BAXTER COUNTIES UNTIL 100 PM CDT... AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUKA...OR 16 MILES SOUTHEAST OF MOUNTAIN HOME...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WIDEMAN... SALEM ARPT... RODNEY... PINEVILLE... OXFORD... NORFORK DAM... CALICO ROCK... BYRON... BEXAR... WISEMAN... WILD CHERRY... WHEELING... VIOLET HILL... UNION... MITCHELL... LARKIN... JORDAN... DOLPH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3640 9183 3612 9176 3610 9221 3628 9226 TIME...MOT...LOC 1713Z 257DEG 18KT 3621 9212 /44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:40 AM CDT | Excessive Heat Warning | LZK | 11 hr | |
| Aug 4, 3:40 AM CDT | Heat Advisory | LZK | Baxter, Cleburne, Conway, Fulton, Garland, Independence and 7 more | 5 days |
| Aug 4, 5:40 AM CDT | Special Weather Statement | LZK | Perry | 30 min |
| Aug 4, 5:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Yell | 34 min |
| Aug 4, 7:13 AM CDT | Special Weather Statement | LZK | Perry | 47 min |
| Aug 4, 7:44 AM CDT | Special Weather Statement | LZK | Perry | 31 min |
| Aug 4, 8:48 AM CDT | Special Weather Statement | LZK | Perry | 42 min |
| Aug 4, 9:48 AM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| Aug 4, 10:13 AM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Aug 4, 2:48 PM CDT | Special Weather Statement | LZK | Drew | 47 min |
| Aug 4, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 36 min |
| Aug 4, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 30 min |
| Aug 4, 3:38 PM CDT | Special Weather Statement | LZK | Bradley | 32 min |
| Aug 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 32 min |
| Aug 4, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 25 min |
| Aug 4, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 19 min |
| Aug 4, 4:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland | 37 min |
| Aug 4, 4:29 PM CDT | Special Weather Statement | LZK | Calhoun | 46 min |
| Aug 4, 4:32 PM CDT | Special Weather Statement | LZK | Polk | 33 min |
| Aug 4, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 25 min |
| Aug 4, 4:42 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 33 min |
| Aug 4, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 35 min |
| Aug 4, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas | 34 min |
| Aug 4, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| Aug 4, 5:19 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 26 min |
| Aug 4, 5:24 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 36 min |
| Aug 4, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 22 min |
| Aug 4, 5:47 PM CDT | Special Weather Statement | LZK | Ouachita | 28 min |
| Aug 4, 6:07 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 4, 6:10 PM CDT | Special Weather Statement | LZK | Scott | 30 min |
| Aug 4, 6:48 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.